# SDR CALA2014122392859

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 86,046 hours, 24,471 cycles
- Engine: Pwa PW2037
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REVERSER INOPERATIVE ON LANDING.  REPAIRED BAD GND ON CONNECTOR D5020.  OPERATIONS CHECKED GOOD.
